Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pregnancy, tight stomach when standing too long or tired. Normal?

Hi, Im in my 31st week of pregnancy. I have noticed that whenever I am on my feet for too long or exhausted, my tummy becomes taut and tight. Is this normal? After lying down, it becomes soft again after a while. My gynac suggested I take T. Dephin and T. Duphaston to relax my tummy. Is this necessary? Why does my tummy become tight?
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is common for mild contraction of the uterus to occur when there is stress, in the third trimester. If the tightening increases in frequency or intensity (five or more in an hour), it needs concern. Otherwise, if it subsides with rest, there is no need to worry. Tocolytics like Terbutaline and Isoxsuprine are usually given to prevent preterm labor. I advice you to consult your obstetrician and decide. Meanwhile take rest, lie on your left in left lateral position and avoid stress. Wish you good health.
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor